# SDR MASA200500620

- Difficulty date: August 7, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 7,630 hours, 7,171 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Not Closed
- Location: Emrg Light Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2674 GSP ROW 12 D,F EMERG EXIT LIGHT WILL NOT ILLUMINATE.  CONTRACT MX PLACED EMERG LIGHT SW TO ARM FOR CHARGING FOR 1 HOUR. OPS NML.  NO OTHER DEFECTS NOTED.
